MathSciNet Relay Station
MathSciNet bibliographic data
MR286693 05.40
Biggs, N. L.; Smith, D. H. On trivalent graphs. Bull. London Math. Soc. 3 1971 155–158.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement